# SDR DALA1134489221

- Difficulty date: January 1, 2007
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 23,339 hours, 16,582 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT DORSAL FIN ATTACH ANGLE.  REPAIRED PER MESSAGE 1-207926631-2.
